Guidance sought

Hi,

My daughter has been diagnosed with asthma for the past 4 years. For 2 years she needed increasingly higher doses from the blue and brown inhalers. For the past 2 years she has used SERETIDE 125. Moving from 8 puffs a day down to 4. However, doctors and nurses are keen to lower this further, but at every attempt within 24 hours of even 1 less puff, coughing and laboured breathing are evident.

I'm happy to keep her as she is, because it under normal healthy conditions she seems to be anaging well... but should I be worried because of this level of dose???

Thank you any one who can offer advice.

1 Reply

oldestnewest
  • Hi

    You don't need to worry about the dose that your daughter is currently on and if that is what she needs to keep her well then keep her on it. The docs etc are probably trying to reduce it so that when she becomes unwell with a cold etc, she can up her dose temporarily and then drop it back down

    Hope I've helped!

    Sarah

You may also like...